Texas, 2011

Winter Storm in Texas, February 1, 2011

February 1, 2011 · NWS SJT · 16 events in 16 counties and zones

A deepening surface low, a frigid arctic front, and a digging upper level jet stream interacted with gulf moisture to produce a variety of weather like thunder snow, thunder sleet, freezing rain, pea size hail, and locally heavy rainfall across a large part of West Central Texas. This winter storm resulted in power outages and numerous school closings.

Where it happened

Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SJT wrote it up.

A deepening surface low, a frigid arctic front, and a digging upper level jet stream interacted with gulf moisture to produce a variety of weather like thunder snow, thunder sleet, freezing rain, pea size hail, and locally heavy rainfall across a large part of West Central Texas.

This winter storm resulted in power outages and numerous school closings. Schools were closed for several days in the Abilene area. Roads were very hazardous for several days and made it difficult for travel between February 1 and the 4th. The high winds also produced near whiteout conditions during the early morning hours. Because of the prolonged bitter cold temperatures, there were many reports of busted water pipes across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jan 31, 10:30 PM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Jan 31, 10:30 PM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1030 PM CST MON JAN 31 2011

.AVIATION...
/06Z UPDATE/

A COMPLEX WEATHER SITUATION WILL CONTINUE TO DEVELOP OVER MUCH OF
WEST CENTRAL TEXAS THROUGH TONIGHT AND INTO THE MORNING HOURS. A
STRONG COLD FRONT HAS MOVED THROUGH MOST OF WEST CENTRAL TEXAS
AND THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND BEHIND THE FRONT.
A FEW OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN THREAT
BEING LARGE HAIL. TEMPERATURES WILL QUICKLY DROP BEHIND THE FRONT
WITH PRECIPITATION TRANSITIONING TO A MIX OF SLEET/SNOW/FREEZING
RAIN WITH WINDS NORTH AT 20 TO 25 KNOTS...WITH HIGHER GUSTS. THE
TRANSITION WILL OCCUR FIRST ACROSS THE BIG COUNTRY AROUND 06Z AND
THEN ACROSS THE CONCHO VALLEY BETWEEN 08Z AND 09Z. MOST AREAS
WILL TRANSITION TO MOSTLY SNOW BETWEEN 11Z AND 12Z. PRECIPITATION
SHOULD MOVE EAST OF THE AREA BETWEEN 15Z AND 18Z...WITH SOME
LIGHT SNOW LINGERING INTO TUESDAY AFTERNOON. PRECIPITATION MAY
REDUCE VISIBILITIES TO IFR OR LIFR THROUGH MID MORNING
TUESDAY...BEFORE CONDITIONS IMPROVE BY TUESDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 68  20  20   7  18 /  10 100  50  10  10
SAN ANGELO 	 75  23  24   9  21 /  10  80  40  10  10
JUNCTION 	 77  34  34  13  26 /  10  60  20  10   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL NOON CST TUESDAY FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER...
HASKELL...IRION...JONES...MCCULLOCH...NOLAN...RUNNELS...SAN
SABA...SHACKELFORD...STERLING...TAYLOR...THROCKMORTON...TOM
GREEN.

WIND CHILL ADVISORY FROM 6 PM TUESDAY TO NOON CST WEDNESDAY FOR
THE FOLLOWING ZONES: CROCKETT...KIMBLE...MASON...MENARD...
SCHLEICHER...SUTTON.

&&

15
Hazardous weather outlook, Jan 31, 3:54 PM CST, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
354 PM CST MON JAN 31 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-012200-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
354 PM CST MON JAN 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ARCTIC COLD FRONT WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE
TO BRING PLUNGING TEMPERATURES AND WINTRY PRECIPITATION LATE
TONIGHT AND TUESDAY MORNING. THE BEST CHANCE OF SNOW...SLEET...AND
FREEZING RAIN WILL BE ACROSS THE BIG COUNTRY...CONCHO VALLEY...AND
THE HEARTLAND...WHERE THE POTENTIAL FOR 3 TO 6 INCHES
OF SNOW AND SLEET EXIST...WITH ISOLATED HIGH AMOUNTS. PRIMARY HAZARDS
WILL BE SLICK WALKWAYS...ROADS... REDUCED VISIBILITIES...AND WIND
CHILLS IN THE SINGLE DIGITS.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
WEST CENTRAL TEXAS THIS AFTERNOON AND EVENING. A FEW OF THE STORMS
MAY BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL...STRONG
WINDS AND AN ISOLATED TORNADO IS ALSO POSSIBLE ALONG FRONT TONIGHT
AS IT MOVES SOUTH. THE BIG COUNTRY...CONCHO VALLEY...THE HEARTLAND
AND NORTHWEST HILL COUNTRY HAVE THE BEST POTENTIAL FOR SEVERE
WEATHER. THE MAIN SEVERE THUNDERSTORM THREAT IS DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY MORNING...LIGHT SNOW AND BLOWING SNOW MAY CONTINUE TO REDUCE
VISIBILITIES DOWN TO 1/4 MILES AT TIMES ACROSS THE BIG COUNTRY...CONCHO
VALLEY AND NORTHERN HEARTLAND. WIND CHILLS WILL BE IN THE SINGLE
DIGITS.

PROLONGED COLD TEMPERATURES WILL CONTINUE INTO THURSDAY NIGHT.
LIVESTOCK AND OUTSIDE PETS MAY NEED EXTRA CARE AND SHELTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

DANIELS

In the hours before

Special weather statement, Jan 31, 9:01 PM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
901 PM CST MON JAN 31 2011

TXZ065-066-127-010345-
TAYLOR TX-COKE TX-RUNNELS TX-
901 PM CST MON JAN 31 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CST FOR
TAYLOR...COKE AND RUNNELS COUNTIES...

AT 858 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTH OF MAVERICK...OR ABOUT 15
MILES WEST OF BALLINGER...MOVING NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NORTON BY 910 PM CST
  WILMETH BY 920 PM CST
  WINGATE...US-277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION
  AND WINTERS BY 930 PM CST
  PUMPHREY BY 935 PM CST
  DRASCO AND HAPPY VALLEY BY 940 PM CST

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jan 31, 9:37 PM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
937 PM CST MON JAN 31 2011

TXZ139-140-010415-
COLEMAN TX-BROWN TX-
937 PM CST MON JAN 31 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST FOR
COLEMAN AND BROWN COUNTIES...

AT 935 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHEAST OF VALERA...OR ABOUT
5 MILES SOUTHWEST OF COLEMAN...MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SANTA ANNA BY 945 PM CST
  ECHO BY 955 PM CST
  BURKETT BY 1005 PM CST

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

24
Local storm report, Jan 31, 9:39 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
939 PM CST MON JAN 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             3 E ROBERT LEE          31.89N 100.43W
01/31/2011  E0.88 INCH       COKE               TX   TRAINED SPOTTER

            STORM SPOTTER REPORTED NICKEL SIZE HAIL AND LOTS OF
            DIMES COVERING THE HIGHWAY ON HIGHWAY 158.

&&

EVENT NUMBER SJT1100008

MC
Special weather statement, Jan 31, 9:56 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
956 PM CST MON JAN 31 2011

TXZ054-064>066-071>073-127-128-139-140-010445-
NOLAN TX-TAYLOR TX-CALLAHAN TX-STERLING TX-COKE TX-RUNNELS TX-
COLEMAN TX-BROWN TX-TOM GREEN TX-CONCHO TX-IRION TX-
956 PM CST MON JAN 31 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CST FOR NOLAN
COUNTY...
TAYLOR...CALLAHAN...COLEMAN AND BROWN COUNTIES...
STERLING...COKE...RUNNELS...TOM GREEN...CONCHO AND IRION COUNTIES...

AT 944 PM CST...A LARGE AREA OF STRONG THUNDERSTORMS WAS INDICATED
BY NATIONAL WEATHER SERVICE DOPPLER RADAR FROM STERLING CITY TO SAN
ANGELO AND NORTHEAST ACROSS ABILENE AND COLEMAN...MOVING NORTHEAST
AT 40 MPH.

*THE STRONG THUNDERSTORMS WILL CONTINUE TO IMPACT THE CONCHO VALLEY
AND THE BIG COUTNRY THROUGH 1045 PM.

DIME TO NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH
THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA
ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

MEANWHILE...THE FREEZING LINE EXTNEDED JUST NORTH OF I20 AND SHOULD
REACH THE I20 CORRIDOR BY MIDNIGHT.  FREEZING RAIN WILL LIKELY START
FORMING ON ELEVATED BRIDGES AND OVERPASSES IN THIS REGION.
Local storm report, Jan 31, 10:36 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1036 PM CST MON JAN 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             SAN ANGELO              31.45N 100.45W
01/31/2011  E0.88 INCH       TOM GREEN          TX   PUBLIC

            NICKEL SIZE HAIL AT NORTH CHADBOURNE AND 29TH ST

&&

EVENT NUMBER SJT1100009

KHOEPPNER
Special weather statement, Jan 31, 10:58 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1058 PM CST MON JAN 31 2011

TXZ054-064>066-071>073-076-127-128-139-010545-
NOLAN TX-TAYLOR TX-CALLAHAN TX-STERLING TX-COKE TX-RUNNELS TX-
COLEMAN TX-TOM GREEN TX-CONCHO TX-IRION TX-CROCKETT TX-
1058 PM CST MON JAN 31 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CST FOR NOLAN
COUNTY...
TAYLOR...CALLAHAN AND COLEMAN COUNTIES...
STERLING...COKE...RUNNELS...TOM GREEN...CONCHO...IRION AND CROCKETT
COUNTIES...

AT 1048 PM CST...A LARGE AREA OF STRONG THUNDERSTORMS PRODUCING LOTS
OF PEA TO DIME SIZE HAIL AND LOCALLY HEAVY RAINFALL THAT COULD CAUSE
PONDING OF WATER ALONG AND WEST OF A LINE FROM BARNHART...LOCATED 40
MILES SOUTHWEST OF SAN ANGELO...TO SAN ANGELO TO COLEMAN...MOVING
NORTHEAST AT 40 MPH.

ROADS WILL BECOME SLIPPERY IN SOME AREA OF LARGE HAIL FALLS.

*THE STRONG THUNDERSTORMS WILL CONTINUE TO IMPACT THE CONCHO VALLEY
AND THE BIG COUNTRY THROUGH 1145 PM.

YOU ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED
TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

THE FREEZING LINE EXTENDED JUST SOUTH OF I20.  SLEET WAS REPORTED IN
ABILENE BY KTXS...KRBC...AND KTAB TV STATION METEOROLOGISTS.  SLEET
WILL CONTINUE ACROSS THE BIG COUNTRY AND WILL GRADUALLY CHANGE OVER
TO SNOW BY MIDNIGHT.  MANY ROADS ACROSS THE BIG COUNTRY WILL BECOME
SLIPPERY AS THE TEMPERATURE CONTINUES TO FALL THROUGH THE NIGHT.

THE FREEZING LINE WILL LIKELY REACH A LINE FROM MERTZON TO SAN
ANGELO TO BRADY BY MIDNIGHT TO 1 AM CST.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 winter storm. Local standard time, as filed.

Winter Storm, Tom Green

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Tom Green forecast zone
Reported by
NWS Employee
Coordinates
31.404, -100.462 (the zone’s center; the record gives no point)

National Weather Service employees reported a half inch of sleet at their homes. The mixture of thunder sleet, freezing rain and snow all totaled about inch or more of the frozen precipitation throughout parts of Tom Green County, causing schools to close area wide.

Winter Storm, Sterling

When
February 1, 12:00 AM CST to 4:00 AM CST
Where
Sterling forecast zone
Reported by
Law Enforcement
Coordinates
31.828, -101.050 (the zone’s center; the record gives no point)

A Law Enforcement Official reported an inch of sleet and ice.

Winter Storm, Coke

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Coke forecast zone
Reported by
Law Enforcement
Coordinates
31.889, -100.530 (the zone’s center; the record gives no point)

Law Enforcement Officials reported up to 2 inches of freezing rain, sleet and snow. The mixture of frozen precipitation resulted in school closings across the county.

Winter Storm, Fisher

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Fisher forecast zone
Reported by
Law Enforcement
Coordinates
32.743, -100.402 (the zone’s center; the record gives no point)

Law Enforcement reported about 6 inches of snow across Fisher County with drifting snow. This snow resulted in the closing of schools.

Winter Storm, Shackelford

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Shackelford forecast zone
Reported by
Law Enforcement
Coordinates
32.736, -99.354 (the zone’s center; the record gives no point)

Law Enforcement reported about 6 to 8 inches of snow across Shackelford County with plenty of drifting snow. This snow fell on top of a thick layer of ice and sleet. This created very dangerous driving conditions that resulted in the closing of schools through February 4th because of the prolonged subfreezing temperatures.

Winter Storm, Callahan

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Callahan forecast zone
Reported by
Law Enforcement
Coordinates
32.298, -99.373 (the zone’s center; the record gives no point)

Law Enforcement reported about 6 inches of snow across Callahan County with plenty of drifting snow. This snow fell on top of a thick layer of ice and sleet. This created very dangerous driving conditions that resulted in the closing of schools through February 4th because of the prolonged subfreezing temperatures.

Winter Storm, Jones

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Jones forecast zone
Reported by
Law Enforcement
Coordinates
32.740, -99.879 (the zone’s center; the record gives no point)

Law Enforcement reported about 6 inches of snow across Jones County with plenty of drifting snow. This snow fell on top of a thick layer of ice and sleet. This created very dangerous driving conditions that resulted in the closing of schools through February 4th because of the prolonged subfreezing temperatures.

Winter Storm, Throckmorton

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Throckmorton forecast zone
Reported by
Law Enforcement
Coordinates
33.178, -99.212 (the zone’s center; the record gives no point)

Law Enforcement reported about 4 to 5 inches of snow across Throckmorton County with plenty of drifting snow. This snow resulted in the closing of schools.

Winter Storm, Haskell

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Haskell forecast zone
Reported by
Law Enforcement
Coordinates
33.178, -99.730 (the zone’s center; the record gives no point)

Law Enforcement reported about 4 inches of snow across Haskell County with plenty of drifting snow. This snow resulted in the closing of schools.

Winter Storm, Taylor

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Taylor forecast zone
Reported by
Law Enforcement
Coordinates
32.301, -99.890 (the zone’s center; the record gives no point)

Law Enforcement reported about 3 to 5 inches of snow across Taylor County with quite a bit of drifting. This snow fell on top of a thick layer of ice and sleet. This created very dangerous driving conditions that resulted in the closing of schools through February 4th because of the prolonged subfreezing temperatures.

Winter Storm, Nolan

When
February 1, 12:00 AM CST to 5:00 AM CST
Where
Nolan forecast zone
Reported by
Law Enforcement
Coordinates
32.304, -100.406 (the zone’s center; the record gives no point)

Law Enforcement reported about 6 inches of snow in Sweetwater. This snow resulted in the closing of schools.

Winter Storm, Runnels

When
February 1, 12:15 AM CST to 5:00 AM CST
Where
Runnels forecast zone
Reported by
Law Enforcement
Coordinates
31.831, -99.976 (the zone’s center; the record gives no point)

Law Enforcement reported an inch of ice on area roadways with up to 3 inches of snow on top of the ice. The ice was caused by a combination of freezing rain and sleet. All areas schools and city offices were closed for the day. The deeper snow drifts along the fence lines lasted for another week before they completely melted.

Winter Storm, McCulloch

When
February 1, 12:15 AM CST to 5:00 AM CST
Where
McCulloch forecast zone
Reported by
Law Enforcement
Coordinates
31.199, -99.347 (the zone’s center; the record gives no point)

Law Enforcement reported half an inch of ice on area roadways. The ice was caused by a combination of freezing rain and sleet. Classes began at 10 AM.

Winter Storm, Concho

When
February 1, 12:15 AM CST to 5:00 AM CST
Where
Concho forecast zone
Reported by
Law Enforcement
Coordinates
31.327, -99.864 (the zone’s center; the record gives no point)

Law Enforcement reported half an inch of ice on area roadways. The ice was caused by a combination of freezing rain and sleet. Areas to the north reported about an inch of the ice and snow on area roadways.

Winter Storm, Coleman

When
February 1, 12:15 AM CST to 5:00 AM CST
Where
Coleman forecast zone
Reported by
Law Enforcement
Coordinates
31.773, -99.454 (the zone’s center; the record gives no point)

Law Enforcement Officials reported an inch of ice on area roadways with up to 2 inches of snow on top of the ice. The ice was caused by a combination of freezing rain and sleet. All areas schools were closed for the day.

Winter Storm, Brown

When
February 1, 12:35 AM CST to 5:00 AM CST
Where
Brown forecast zone
Reported by
Law Enforcement
Coordinates
31.774, -99.000 (the zone’s center; the record gives no point)

Law Enforcement reported an inch of ice on area roadways with 1 to 2 inches of snow on top of the ice. The ice was caused by a combination of freezing rain and sleet. All areas schools were closed for the day. The ice and snow also caused some traffic accidents.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, February 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 286792, 286794, 286796, 286813, 286814, 286816, 286818, 286826, 286827, 286829, 286993, 286782, 286783, 286799, 286804, 286785.